Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 10, Issue 4, 2016
Metadata
 

Derivatives in noncommutative calculus and deformation property of quantum algebras
Dimitri Gurevich and Pavel A. Saponov
pp. 1215–1241
Abstract | Full-Text PDF (287 KB) | Metadata

About the obstacle to proving the Baum–Connes conjecture without coefficient for a non-cocompact lattice in $Sp_4$ in a local field
Benben Liao
pp. 1243–1268
Abstract | Full-Text PDF (344 KB) | Metadata

Symmetric monoidal noncommutative spectra, strongly self-absorbing $C^*$-algebras, and bivariant homology
Snigdhayan Mahanta
pp. 1269–1301
Abstract | Full-Text PDF (395 KB) | Metadata

Elliptic and transversally elliptic index theory from the viewpoint of $KK$-theory
Gennadi Kasparov
pp. 1303–1378
Abstract | Full-Text PDF (540 KB) | Metadata

Un analogue non archimédien d'un résultat de Haagerup et lien avec la propriété (T) renforcée
Vincent Lafforgue
pp. 1379–1402
Abstract | Full-Text PDF (321 KB) | Metadata

Maurer–Cartan elements and cyclic operads
Benjamin C. Ward
pp. 1403–1464
Abstract | Full-Text PDF (1667 KB) | Metadata

Weighted noncommutative regular projective curves
Dirk Kussin
pp. 1465–1540
Abstract | Full-Text PDF (584 KB) | Metadata

Koszul–Morita duality
Joseph Chuang, Andrey Lazarev and Wajid Mannan
pp. 1541–1557
Abstract | Full-Text PDF (215 KB) | Metadata

$K$-theory for the crossed products by certain actions of $\mathbb Z^2$
Selçuk Barlak
pp. 1559–1587
Abstract | Full-Text PDF (344 KB) | Metadata

Spectral theory of von Neumann algebra valued differential operators over non-compact manifolds
Maxim Braverman and Simone Cecchini
pp. 1589–1609
Abstract | Full-Text PDF (283 KB) | Metadata

Braided quantum SU(2) groups
Paweł Kasprzak, Ralf Meyer, Sutanu Roy and Stanisław Lech Woronowicz
pp. 1611–1625
Abstract | Full-Text PDF (301 KB) | Metadata